The loop shortening property and almost convexity

Publication Type:
Journal Article
Citation:
Geometriae Dedicata, 2003, 102 (1), pp. 1 - 18
Issue Date:
2003-12-01
Full metadata record
Files in This Item:
Filename Description Size
loopshortening.pdfPublished Version299.26 kB
Adobe PDF
We introduce the loop shortening property and the basepoint loop shortening property for finitely generated groups, and examine their relation to quadratic isoperimetric functions and almost convexity.
Please use this identifier to cite or link to this item: